Crystals and affine Hecke algebras of type D

Kashiwara, Masaki and Miemietz, Vanessa (2007) Crystals and affine Hecke algebras of type D. Proceedings of the Japan Academy Series A-Mathematical Sciences, 83 (7). pp. 135-139.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Users 2731 not found.
Date Deposited: 29 Nov 2011 10:29
Last Modified: 21 Apr 2020 19:28
URI: https://ueaeprints.uea.ac.uk/id/eprint/35575
DOI:

Actions (login required)

View Item View Item